Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 87, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 31, 2008, 12:11 PM CDT for Jefferson County, Missouri. It took effect at Apr 1, 2008, 11:26 AM CDT. It was in force for 71 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2008, 12:11 PM CDT (17:11 UTC)
- In effect from
- Apr 1, 2008, 11:26 AM CDT
- Expired
- Apr 4, 2008, 10:16 AM CDT
- In force
- 71 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Jefferson County, MO
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big River at Byrnesville (BYRM7). The gauge peaked at 19.12 ft at Apr 2, 2008, 12:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 311711
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1211 PM CDT MON MAR 31 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING IS BASED ON AROUND ONE INCH OF RAIN BETWEEN 1PM
TODAY AND 1AM TUESDAY MORNING...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-011711-
/O.NEW.KLSX.FL.W.0087.080402T0224Z-080404T1630Z/
/BYRM7.1.ER.080402T0224Z.080403T0600Z.080403T1630Z.NO/
1211 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BIG RIVER AT BYRNESVILLE.
* FROM TUESDAY EVENING TO THURSDAY MORNING.
* AT 11:45 AM MONDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE TO NEAR 16.8 FEET BY EARLY THURSDAY MORNING AND
THEN BEGIN TO FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
$$
MOC071-011710-
/O.NEW.KLSX.FL.W.0088.080401T1400Z-080403T1400Z/
/UNNM7.1.ER.080401T1400Z.080401T1800Z.080402T1400Z.NO/
1211 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BOURBEUSE RIVER AT UNION.
* FROM TUESDAY MORNING TO WEDNESDAY MORNING.
* AT 11:30 AM MONDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE TO NEAR 15.2 FEET BY EARLY TUESDAY AFTERNOON AND
BEGIN TO FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/01 04/02 04/03 04/04 04/05
BIG RIVER
BYRNESVILLE 16 10.8 13.6 16.6 16.6 11.5 8.6
BOURBEUSE RIVER
UNION 15 11.9 14.9 15.1 13.7 9.3 4.77 follow-up statements
000
WGUS83 KLSX 010418
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 PM CDT MON MAR 31 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
MERAMEC RIVER AT PACIFIC AFFECTING FRANKLIN AND JEFFERSON COUNTIES
MERAMEC RIVER NEAR EUREKA AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
MERAMEC RIVER AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE
PAST 12 HOURS AND NONE FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC071-099-020418-
/O.EXT.KLSX.FL.W.0083.080402T0325Z-080406T1644Z/
/PCFM7.1.ER.080402T0325Z.080404T0600Z.080405T1644Z.NO/
1118 PM CDT MON MAR 31 2008
...THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT PACIFIC
* FROM TUESDAY EVENING TO SATURDAY.
* AT 9:45 PM MONDAY THE STAGE WAS 10.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TUESDAY
EVENING...CREST NEAR 20.6 FEET EARLY FRIDAY MORNING AND SHOULD FALL
BELOW FLOOD STAGE SATURDAY.
* IMPACT...AT 21.0 FEET...LIFT STATION PROPERTY IN PACIFIC IS FLOODED
ON EAST CONGRESS AND ELM STREET.
$$
MOC099-189-020417-
/O.EXT.KLSX.FL.W.0084.080402T0800Z-080407T0045Z/
/ERKM7.1.ER.080402T0800Z.080404T1200Z.080406T0045Z.NO/
1118 PM CDT MON MAR 31 2008
...THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR EUREKA
* FROM TUESDAY NIGHT TO SATURDAY NIGHT.
* AT 9:30 PM MONDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TUESDAY
NIGHT...CREST NEAR 24.5 FEET FRIDAY MORNING AND SHOULD FALL BELOW
FLOOD STAGE SATURDAY EVENING.
$$
MOC099-189-020417-
/O.EXT.KLSX.FL.W.0085.080402T1640Z-080407T0817Z/
/VLLM7.2.ER.080402T1640Z.080404T1800Z.080406T0817Z.NO/
1118 PM CDT MON MAR 31 2008
...THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT VALLEY PARK
* FROM WEDNESDAY MORNING TO SUNDAY MORNING.
* AT 9:45 PM MONDAY THE STAGE WAS 11.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE
WEDNESDAY MORNING...CREST NEAR 22.0 FEET FRIDAY AFTERNOON AND
SHOULD FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 22.5 FEET...YARNELL ROAD AT RIVERSIDE DRIVE IS FLOODED
AND CLOSED.
$$
MOC099-189-020417-
/O.EXT.KLSX.FL.W.0086.080402T0330Z-080406T0830Z/
/ARNM7.1.ER.080402T0330Z.080403T1800Z.080405T0830Z.NO/
1118 PM CDT MON MAR 31 2008
...THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* FROM TUESDAY EVENING TO SATURDAY MORNING.
* AT 9:45 PM MONDAY THE STAGE WAS 19.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TUESDAY
EVENING...CREST NEAR 29.1 FEET THURSDAY AFTERNOON AND SHOULD FALL
BELOW FLOOD STAGE SATURDAY MORNING.
$$
MOC099-020417-
/O.EXT.KLSX.FL.W.0087.080401T2200Z-080404T2308Z/
/BYRM7.1.ER.080401T2200Z.080403T0600Z.080403T2308Z.NO/
1118 PM CDT MON MAR 31 2008
...THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL THURSDAY EVENING.
* AT 9:45 PM MONDAY THE STAGE WAS 14.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE
TONIGHT...CREST NEAR 18.3 FEET WEDNESDAY NIGHT AND SHOULD FALL
BELOW FLOOD STAGE THURSDAY EVENING.
$$
MOC071-020417-
/O.EXT.KLSX.FL.W.0088.080401T0450Z-080405T0220Z/
/UNNM7.1.ER.080401T0450Z.080403T1200Z.080404T0220Z.NO/
1118 PM CDT MON MAR 31 2008
...THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL THURSDAY EVENING.
* AT 9:30 PM MONDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 17.2 FEET THURSDAY
MORNING AND SHOULD FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 17.0 FEET...FLAT CREEK BACKS UP TO SMELTZERS PARK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/01 04/02 04/03 04/04 04/05
MERAMEC RIVER
PACIFIC 15 10.5 12.5 16.0 18.8 20.6 16.5
EUREKA 18 13.7 14.8 18.6 21.7 24.5 21.9
VALLEY PARK 16 11.8 12.2 15.3 18.3 21.4 21.0
ARNOLD 24 19.7 21.0 25.6 28.8 28.0 23.3
BIG RIVER
BYRNESVILLE 16 14.5 13.9 17.2 18.0 12.0 8.7
BOURBEUSE RIVER
UNION 15 14.6 15.7 16.5 17.2 11.3 4.7000
WGUS83 KLSX 011646
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1146 AM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-021646-
/O.EXT.KLSX.FL.W.0087.080401T1626Z-080405T0015Z/
/BYRM7.1.ER.080401T0633Z.080403T0600Z.080404T0015Z.NO/
1146 AM CDT TUE APR 01 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* FROM THIS MORNING TO THURSDAY.
* AT 10:45 AM TUESDAY THE STAGE WAS 16.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.7 FEET BY EARLY THURSDAY
MORNING AND FALL BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...AT 19.0 FEET...THE RIVER BANK BEGINS TO BE OVERTOPPED.
$$
MOC071-021645-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-080405T0457Z/
/UNNM7.1.ER.080401T0854Z.080403T0600Z.080404T0457Z.NO/
1146 AM CDT TUE APR 01 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL EARLY FRIDAY MORNING.
* AT 10:30 AM TUESDAY THE STAGE WAS 15.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.2 FEET BY EARLY THURSDAY
MORNING AND FALL BELOW FLOOD STAGE LATE THURSDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
BIG RIVER
BYRNESVILLE 16 16.3 18.1 18.5 12.0 8.6 6.9
BOURBEUSE RIVER
UNION 15 15.7 17.0 19.2 11.1 4.3 3.3000
WGUS83 KLSX 020211
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES ACROSS THE BASIN THAT
FELL ON MONDAY...
ADDITIONAL RAINS ARE ANTICIPATED ON THURSDAY ACROSS THE BASIN WHICH
MAY LEAD TO ALTERATIONS IN THE RIVER FORECAST.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-030211-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-080404T2152Z/
/BYRM7.1.ER.080401T0633Z.080403T0000Z.080403T2152Z.NO/
911 PM CDT TUE APR 01 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 PM TUESDAY THE STAGE WAS 17.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY
WEDNESDAY EVENING.
* IMPACT...AT 19.0 FEET...THE RIVER BANK BEGINS TO BE OVERTOPPED.
$$
MOC071-030210-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-080405T0648Z/
/UNNM7.1.ER.080401T0854Z.080403T1200Z.080404T0648Z.NO/
911 PM CDT TUE APR 01 2008
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM TUESDAY THE STAGE WAS 16.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY
THURSDAY MORNING.
* IMPACT...AT 20.0 FEET...HIGHWAY UU BEGINS FLOODING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
BIG RIVER
BYRNESVILLE 16 17.4 18.2 18.3 11.7 8.6 6.9
BOURBEUSE RIVER
UNION 15 16.9 19.0 20.4 12.4 4.3 3.3000
WGUS83 KLSX 021629
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1129 AM CDT WED APR 02 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 0.2 TO 0.5 INCHES OF
RAIN IN THE NEXT 24 HOURS...
ADDITIONAL RAINS ARE ANTICIPATED ON THURSDAY ACROSS THE BASIN WHICH
MAY LEAD TO ALTERATIONS IN THE RIVER FORECAST.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-031629-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-080404T1520Z/
/BYRM7.1.ER.080401T0633Z.080402T1800Z.080403T1520Z.NO/
1129 AM CDT WED APR 02 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL THE WARNING IS CANCELLED.
* AT 10:54 AM WEDNESDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.5 FEET BY THIS
AFTERNOON.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING BEGINS. SOUTH
BYRNESVILLE ROAD GOES UNDER WATER NEAR THIS LEVEL.
$$
MOC071-031628-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-080404T1541Z/
/UNNM7.1.ER.080401T0854Z.080402T1500Z.080403T1541Z.NO/
1129 AM CDT WED APR 02 2008
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 17.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE LATE MORNING
THURSDAY.
* IMPACT...AT 17.0 FEET...FLAT CREEK BACKS UP TO SMELTZERS PARK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/03 04/04 04/05 04/06 04/07
BIG RIVER
BYRNESVILLE 16 19.0 17.0 11.6 9.1 7.4 6.4
BOURBEUSE RIVER
UNION 15 17.4 15.8 9.1 4.5 3.6 3.0000
WGUS83 KLSX 030114
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
813 PM CDT WED APR 02 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES ACROSS THE BASIN THAT
FELL ON MONDAY...WITH 0.75 TO 1.25 INCHES OF PRECIPITATION ANTICIPATED
OVER THE NEXT 24 HOURS...
ADDITIONAL RAINS ARE ANTICIPATED ON THURSDAY ACROSS THE BASIN WHICH
MAY LEAD TO ALTERATIONS IN THE RIVER FORECAST.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-040113-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-080404T1225Z/
/BYRM7.1.ER.080401T0633Z.080402T1730Z.080403T1225Z.NO/
813 PM CDT WED APR 02 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM WEDNESDAY THE STAGE WAS 18.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL OVER THE
NEXT 12 HOURS
* IMPACT...AT 19.0 FEET...THE RIVER BANK BEGINS TO BE OVERTOPPED.
$$
MOC071-040112-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-080405T0215Z/
/UNNM7.1.ER.080401T0854Z.080403T0030Z.080404T0215Z.NO/
813 PM CDT WED APR 02 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 17.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL OVER THE
NEXT 24 HOURS.
* IMPACT...AT 18.0 FEET...FARMLAND ALONG THE BOURBEUSE RIVER BEGIN
FLOODING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/03 04/04 04/05 04/06 04/07
BIG RIVER
BYRNESVILLE 16 18.5 16.1 13.7 13.9 10.6 8.3
BOURBEUSE RIVER
UNION 15 17.6 17.3 12.2 10.2 8.5 5.3000
WGUS83 KLSX 031619
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1119 AM CDT THU APR 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 0.4 TO 0.8 INCHES OF
RAIN THIS MORNING AND 0.7 INCHES IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-041619-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-080406T1942Z/
/BYRM7.1.ER.080401T0633Z.080402T1730Z.080405T1942Z.NO/
1119 AM CDT THU APR 03 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL SATURDAY.
* AT 9:45 AM THURSDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.4 FEET SATURDAY AND FALL
TO BELOW FLOOD STAGE SATURDAY AFTERNOON.
$$
MOC071-041618-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-080404T2317Z/
/UNNM7.1.ER.080401T0854Z.080403T1230Z.080403T2317Z.NO/
1119 AM CDT THU APR 03 2008
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM THURSDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 18.0 FEET...FARMLAND ALONG THE BOURBEUSE RIVER BEGIN
FLOODING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/04 04/05 04/06 04/07 04/08
BIG RIVER
BYRNESVILLE 16 12.7 14.3 16.4 12.9 9.4 7.8
BOURBEUSE RIVER
UNION 15 17.9 12.3 13.4 12.4 6.9 4.3000
WGUS83 KLSX 041516
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CDT FRI APR 04 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY
.THIS FLOOD WARNING IS CANCELLED A RESULT OF ACTUAL RAINFALL BEING
LESS THAN FORECAST.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC099-041546-
/O.CAN.KLSX.FL.W.0087.000000T0000Z-080406T1942Z/
/BYRM7.1.ER.080401T0633Z.080402T1730Z.000000T0000Z.NO/
1016 AM CDT FRI APR 04 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BIG RIVER AT BYRNESVILLE.
* AT 9:45 AM FRIDAY THE STAGE WAS 14.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE NEAR
15.6 FEET THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/05 04/06 04/07 04/08 04/09
BIG RIVER
BYRNESVILLE 16 14.8 14.9 12.0 9.0 7.5 6.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 31, 6:46 AM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Mar 31, 6:46 AM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 AM CDT MON MAR 31 2008
.DISCUSSION...
SURFACE LOW WAS CENTERED OVER WESTERN OK EARLY THIS MORNING. WARM
FRONT EXTENDED FROM THE LOW ACROSS EASTERN KS AND NORTHERN MO INTO
NORTHWEST IN. WARM FRONT WAS LIFTING NORTHWARD AT THIS TIME WHICH
WILL PLACE FORECAST AREA STARTING OUT WITH MILD TEMPS. BY NOON
TODAY, LOW PRESSURE IS FORECAST TO LOCATED OVER SOUTHERN IA WITH
COLD FRONT TRAILING SOUTHWESTWARD INTO OK. COLD FRONT WILL PLOW
ACROSS THE REGION TONIGHT AND BY SUNRISE TUESDAY IT WILL EXTEND
FROM EASTERN IN ACROSS MO BOOTHEEL INTO NORTHEAST TX. IMPRESSIVE
SURFACE HIGH OF 1030+ MBS FOR EARLY APRIL WILL BUILD INTO THE
REGION ON TUESDAY.
SIGNIFICANT RAIN EVENT EXPECTED AGAIN TODAY AND EARLY TONIGHT ACROSS
THE REGION. THE ECMWF, UKMET AND NAM ARE FAIRLY SIMILAR FOR THIS
EVENING WITH UPPER JET COUPLING PRODUCING IMPRESSIVE DIVERGENCE FROM
GREAT LAKES REGION ACROSS THE MID MS VALLEY INTO OK. THE GFS WAS
SUFFERING FROM CONVECTIVE FEEDBACK AND DISCOUNTED. STL IS JUST OVER
AN INCH FROM SETTING THE RECORD FOR THE WETTEST MARCH EVER. WITH A
LITTLE LUCK, HAVE A GOOD SHOT OF GETTING CLOSE OR BREAKING THE
RECORD LATER THIS AFTERNOON AND EVENING.
THE GFS AND ECMWF SHOW TIMING DIFFERENCES LATER THIS WEEK WITH THE
NEXT ROUND OF SIGNIFICANT RAIN. SOUTHWEST FLOW ALOFT SETS UP ACROSS
THE MIDWEST LATER IN THE WEEK. THE GFS IS FORECASTING IMPRESSIVE LOW
LEVEL MOISTURE RETURN INTO MO BY WEDNESDAY NIGHT ALREADY WHILE THE
ECMWF WAITS UNTIL THURSDAY EVENING. EITHER WAY, LOOKS LIKE ANOTHER
PERIOD OF HEAVY RAIN WILL OCCUR ACROSS MO LATE IN THE WEEK. THE TWO
MODELS REMEMBERED THE EASTER RULE AND BOTH ARE NOW FORECASTING
RAIN FOR SUNDAY.
TPS
&&
.AVIATION...
FOR THE 12Z TAFS...
WARM FRONT HAS MOVED WELL NORTH OF TAF SITES WITH SOUTHERLY WINDS
AND MVFR CEILINGS THE RULE IN THE WARM SECTOR. SOUTH WINDS WILL BE
QUITE GUSTY BY THIS AFTERNOON AS LOW PRESSURE DEEPENS AND MOVES
ACROSS NORTHERN MISSOURI INTO NORTHWESTERN ILLINOIS BY 00Z.
ATTENDANT COLD FRONT TO MOVE ACROSS TAF SITES DURING THE EVENING
HOURS WITH LINE OF STRONG TO SEVERE CONVECTION EXPECTED. FOR NOW
HAVE INCLUDED TEMPOS FOR SHOWERS WITH CB GROUPS UNTIL EXACT TIMING
OF LINE CAN BE DETERMINED. WIND WILL SWING AROUND TO THE NORTHWEST
BEHIND THE COLD FRONT WITH LOW MVFR/IFR CEILINGS RETURNING BY THE
END OF THE PERIOD.
BYRD
&&
.CLIMATE...
MARCH MONTHLY RAINFALL DATA
2008 RECORD
STL 7.17 (7TH WETTEST) 8.25 1897
COU 4.70 (13TH WETTEST) 10.09 1973
ADDITIONAL RAINFALL RECORDS AVAILABLE ON OUR WEBSITE UNDER THE
CLIMATE TAB.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
CRAWFORD-FRANKLIN-IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-
ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH LATE
TONIGHT FOR BOONE-CALLAWAY-COLE-GASCONADE-MONITEAU-
MONTGOMERY-OSAGE.
IL...FLASH FLOOD WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 31, 5:02 AM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 502 AM CDT MON MAR 31 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 502 AM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS THE REGION TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN WILL ALSO OCCUR WITH THESE STORMS. THIS HEAVY RAIN...COMBINED WITH THE SATURATED GROUND OVER CENTRAL AND SOUTHERN MISSOURI AND SOUTHERN ILLINOIS...WILL MEAN A THREAT OF FLOODING AND FLASH FLOODING. THEREFORE...A FLASH FLOOD WATCH HAS BEEN POSTED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION...WITH SEVERAL MORE ROUNDS OF THUNDERSTORMS EXPECTED WEDNESDAY NIGHT...THURSDAY... AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
In the hours before
Local storm report, Mar 31, 7:51 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL LA GRANGE 40.05N 91.50W
03/31/2008 E0.25 INCH ADAMS MO TRAINED SPOTTER
&&
BDYELocal storm report, Mar 31, 7:52 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM HAIL QUINCY 39.93N 91.39W
03/31/2008 E0.50 INCH ADAMS IL TRAINED SPOTTER
&&
BDYELocal storm report, Mar 31, 7:54 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM HAIL HANNIBAL 39.71N 91.38W
03/31/2008 E0.50 INCH MARION MO TRAINED SPOTTER
&&
BDYELocal storm report, Mar 31, 11:40 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND GST SHELBINA 39.69N 92.04W
03/31/2008 U0 MPH SHELBY MO TRAINED SPOTTER
POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
BENDING DUE TO WIND SPEED.
&&
BDYESpecial weather statement, Mar 31, 11:47 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1147 AM CDT MON MAR 31 2008 ILZ095>097-MOZ018-019-026-027-034>036-311900- ADAMS IL-BROWN-KNOX-LEWIS-MARION-MONROE-PIKE-PIKE IL-RALLS-SHELBY- 1147 AM CDT MON MAR 31 2008 ...LOCALIZED INTENSE WIND GUSTS EXPECTED INTO EARLY AFTERNOON... THROUGHOUT THE MORNING THERE HAVE BEEN REPORTS OF ISOLATED WIND DAMAGE FROM WESTERN INTO CENTRAL MISSOURI. BETWEEN 11 AM AND 1130 AM...THESE GUSTS PRODUCED TREE AND POWER LINE DAMAGE IN SHELBINA... CLARENCE...AND MADISON...AND A SEMI WAS TIPPED OVER BY HIGH WINDS NEAR MADISON. THESE STRONG WINDS ARE NOT BEING PRODUCED BY SEVERE THUNDERSTORMS... BUT BY THE INTENSE LOW PRESSURE SYSTEM THAT IS DEVELOPING OVER THE REGION. BRIEF BUT INTENSE WIND GUSTS OF 50 MPH MAY OCCUR OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...INCLUDING THE HANNIBAL AND QUINCY AREAS...THROUGH 2 PM THIS AFTERNOON. PEOPLE THROUGHOUT THE AREA SHOULD MAKE CERTAIN THAT OUTDOOR FURNITURE IS SECURED...AND THOSE RESPONSIBLE FOR BUILDING SITES SHOULD MAKE CERTAIN THAT STRUCTURES ARE PROPERLY BRACED FOR STRONG WINDS. TRUETT
Local storm report, Mar 31, 11:56 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT CORRECTED TYPO
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND GST SHELBINA 39.69N 92.04W
03/31/2008 UNKNOWN SHELBY MO TRAINED SPOTTER
POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
BENDING DUE TO WIND SPEED.
1135 AM NON-TSTM WND GST MADISON TRAINED SPOTTER
UNKNOWN MONROE MO
SEMI OVER TURNED BY WIND ON HIGHWAY 24 NEAR MADISON
MISSOURI. (THE WIND SPEED IS UNKNOWN)
&&
BDYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:33 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 42 min |
| Mar 31, 7:06 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 24 min |
| Mar 31, 9:11 AM CDT | River Flood Warning | LSX | Cole | 35 hr |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 31, 12:11 PM CDT | River Flood Warning | LSX | Franklin | 3 days |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Pike | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Pike | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Lincoln | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Saint Charles | 32 hr |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 66 min |
| Mar 31, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 48 min |
| Mar 31, 2:50 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Osage | 4 hr |
| Mar 31, 3:48 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Charles, Warren | 5 hr |
| Mar 31, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 50 min |
| Mar 31, 4:37 PM CDT | River Flood Warning | LSX | Osage | 24 hr |
| Mar 31, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 32 min |
| Mar 31, 4:50 PM CDT | Flash Flood Warning | LSX | Crawford | 4 hr |
| Mar 31, 6:44 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Osage | 5 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.